MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL 12.6
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is not marketed in the us.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm micl 12.6, -10.0 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2020.The lens was exchanged with a for a shorter length lens due to excessive vault on (b)(6) 2021.This resolved the problem.Cause of the event is reported as device, "large diameter".
 
Additional Manufacturer Narrative
Correction of information: d4 - serial number reported as (b)(6).Corrected to (b)(6).Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned in vial, in liquid.Visual inspection found no visible damage to lens.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key11416093
Report Number2023826-2021-00505
Device Sequence Number17030293
Product Code MTA
UDI-Device Identifier00841542103022
UDI-Public00841542103022
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberMICL 12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/18/2021
04/21/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date03/31/2021
05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL#SFC-45,LOT#1502315; FOAMTIPPLUNGER MODEL#FTP,LOT#1499007; INJECTOR MODEL#MSI-PF,LOT#UNK
Outcome Attributed to Adverse Event Required Intervention;